# SDR SIMA201014007

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 15,123 hours, 11,118 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034175701
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FRAME 280 FLOORBEAM CRACKED ON LEFT AND RIGHT SIDES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FRAME 280 BEAM IAW EO -CR-53MR-134R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
